MAUDE Adverse Event Report: MEDTRONIC DOMINICANA NIM® EMG ELECTRODE; ELECTRODE, NEEDLE

MEDTRONIC DOMINICANA NIM® EMG ELECTRODE; ELECTRODE, NEEDLE
Model Number 8227410
Medical Device Problem Codes False Negative Result (1225); Inappropriate Audible Prompt/Feedback (2280)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during parotid procedure when stimulating the nerve with 0.8, there was only a brief tone.Surgeon could see the nerve twitching when stimulating, got the tone for no nerve, and did not see an emg on the screen.Definitely the nerve that got stimulated.While preforming a tap test the device did what it was supposed to do and also showing an emg and doing the right noise.While working with the probe, there was no emg shown on the display and just the brief tone.There was delay of 45 minutes.The threshold was set down to 20.Still no change.Procedure was completed with competitor nerve monitoring system.There was no patient injury.
 
Additional Manufacturer Narrative
H3: analysis found visually, there was no damage in the construction of the devices.Electrically, the resistance end to end of the paired electrodes shall be less than 2.0 ohms and the actual measurements were 1.5 ohms for both electrodes (blue) and 1.2 and 1.3 ohms between both electrodes (red) which both devices were in specification.The resistance of the subdermal electrodes end to end shall be less than 2.0 ohms and the actual measurements were 1.0 ohms for both the red/white stim and green ground electrodes which both devices were in specification.In the returned condition, there was no out of specification condition that was related to the complaint.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM® EMG ELECTRODE
Common Device Name
ELECTRODE, NEEDLE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key21923812
Report Number9612501-2025-01163
Device Sequence Number4059590
Product Code GXZ
UDI-Device Identifier00763000034030
UDI-Public00763000034030
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K002992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8227410
Device Catalogue Number8227410
Device Lot Number0229572963
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown